Autoimmune necrotising myopathy (Q84062): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed label, description and/or aliases in pt-br, en |
Changed an Item |
||
| Property / Canonical URI | |||
| Property / Canonical URI: https://id.who.int/icd/entity/1655474050 / rank | |||
Normal rank | |||
Revision as of 09:25, 15 August 2026
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1655474050 |
||
| English | Autoimmune necrotising myopathy |
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase) |
